0
RESEARCH PAPERS

Arbitrarily Oriented Crack Inside an Elliptical Inclusion

[+] Author and Article Information
G. Anlas, M. H. Santare

Department of Mechanical Engineering and Center for Composite Materials, University of Delaware, Newark, DE 19716

J. Appl. Mech 60(3), 589-594 (Sep 01, 1993) (6 pages) doi:10.1115/1.2900844 History: Received April 22, 1992; Revised April 23, 1992; Online March 31, 2008

Abstract

The plane problem of an elastic elliptic inclusion containing a crack is solved. Complex potentials presented by Qaissaunee (1992) for an edge dislocation inside an elastic elliptical inclusion are used to obtain the Green’s function for this problem. The problem is formulated in terms of systems of singular integral equations which are solved numerically. Some detailed results are given for various crack inclusion geometries and material combinations.

Copyright © 1993 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In